# SDR Q9P2003F00000

- Difficulty date: October 30, 2002
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N298CH
- Make and model: Lear 31A
- Aircraft serial: 058
- Engine: Garrtt TFE731*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Lt & Rt Pylons
- Part time: 4,249 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH SB 31-51-1 AND SP 31-51-2 FOUND LT AND RT SHEAR WEBS CRACKED ON BOTH FORWARD AND AFT AREAS.
